Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On symplectically rigid local systems of rank four and Calabi-Yau operators

Title data

Bogner, Michael ; Reiter, Stefan:
On symplectically rigid local systems of rank four and Calabi-Yau operators.
In: Journal of Symbolic Computation. Vol. 48 (2013) . - pp. 64-100.
ISSN 1095-855X
DOI: https://doi.org/10.1016/j.jsc.2011.11.007

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 20G15
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory) > Chair Mathematics IV (Number Theorie) - Univ.-Prof. Dr. Michael Dettweiler)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Jan 2016 12:23
Last Modified: 14 Jan 2016 12:23
URI: https://eref.uni-bayreuth.de/id/eprint/29672